# SDR UPS08552952

- Difficulty date: July 6, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 18,713 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON LONGITUDINAL BEAM, LBL 25, BS 1023, WL 208.  ENGINEERING ISSUED TO INSTALL REPAIR DOUBLER'S DUE TO CORROSION BLENDS BEING OUT OF LIMITS.
